RA is that reacurring anxiety?? To answer your question only ur doctor will be able to say whether it will help YOU! but in theory it should help cause Paxil is used to control anxiety disorders as well as depression. 20 years to be on Paxil is a long time, you must of been put on the drug when it very first came onto the market.
Also did you tapper off slowly or come off quick? it could be a rebound effect from not having the drug. Best to have a chat with your doc.
Unfortunately, one of the side effects of Paxil is arthritis.
None of us on this forum is qualified to tell you if going back on Paxil will help with your symptoms. That is a question to discuss with your Rheumatologist.
I'm very sorry this has happened to you and I wish you the very best.
Since when is arthritis a side effect of Paxil? Ive never heard of this, ever! so am confused???
Never heard this either, so I looked it up and arthritis is NOT a side effect of Paxil.
Yeah i looked it up as well and even had a quick look at my old leaflet from the box, it says nothing about that........
In the 2010, 64th edition of the Physicians' Desk Reference, on pages 1594 & 1595 under the heading "Other Events Observed During the Premarketing Evaluation of Paxil: Musculoskeletal System: Arthralgia, Arithritis, arthrosis, Bursitis, myositis, osteoporosis, generalized spasm, tenosynovitis & tetany.
It is not a common side effect, but it can and does happen.
I had never heard of it either............until I did the research.